MAUDE Adverse Event Report: SANTA BARBARA IMAGING SYSTEMS, INC. TRINITY; 4K CAMERA HEAD 3 CMOS - EYECUP

SANTA BARBARA IMAGING SYSTEMS, INC. TRINITY; 4K CAMERA HEAD 3 CMOS - EYECUP
Model Number 81-10-4100
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial complaint form received from distributor reported there were unspecified "imaging problems / connection problems".Subsequent information received from distributor indicated change of procedural technique from laparoscopic to an open procedure.Manufacturer's evaluation of the returned device indicated no faults were found.It is unknown whether the reported device caused or contributed to the issue reported.
 
Event or Problem Description
Imaging problems / connection problems.

Brand Name
TRINITY
Common Device Name
4K CAMERA HEAD 3 CMOS - EYECUP
Manufacturer (Section D)
SANTA BARBARA IMAGING SYSTEMS, INC.
340 storke road
suite 101
goleta CA 93117
MDR Report Key8870115
Report Number3011373951-2019-00001
Device Sequence Number10840693
Product Code GCJ
UDI-Device Identifier00853460007146
UDI-Public(01)00853460007146(11)181201
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number81-10-4100
Device Catalogue Number81-10-4100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date08/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age43 YR
Patient Weight70